I suffer from depression and was prescribed matazapine last year all year i was on weight watchers which i had been on before and in doing so lost 6 stone and last year i rejoined weight watchers again and followed the plan religiously and to my disbelief put on 3 stone and this happened within the first three months so of course i became more depressed i also noticed that my hands and feet would swell so i had a hard think about what i could be doing wrong and realized that the weight gain only occurred whilst on the tablet so i revisited the doctor and they then prescribed trazadone and low and behold as soon as i changed the meds the weight fell off and the swelling stopped doctors should really inform the patients that weight gain could occur as this made me feel 100 times worse.
Hi, tasha! Yes, weight gain can be a common phenomenon with ALL antidepressants. Fortunately, more patients report decreased appetite and weight loss with trazadone than the opposite so it is considered more weight neutral.
Since every medication affects each person individually the trick is always to (hopefully) find a medication that doesn't result in side effects for that individual.
Best wishes to you! Wildcat
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 3 answers
Posted 9 Aug 2014 • 1 answer
Posted 27 Sep 2015 • 0 answers
My doc just prescribed wellbuttin xl 300 for deptession and smoking tp gain weight. the reviews sca?
Posted 11 Dec 2015 • 1 answer
Posted 1 day 8 hours ago • 3 answers